# SDR CALA9800192

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 475
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AT LOWER LT CORNER OF DOOR IN AVIONICS COMPT AT REAR PRESSURE BULKHEAD STA 475, LT HORIZONTAL AND VERTICAL BEHIND GUSSET PLATE.  THE AREA WAS REPAIRED IAW SRM 53-12-01.
